Alert archive / Ohio / River Flood Warnings in 2019
River Flood Warning 80, NWS Cleveland, OH
NWS Cleveland, OH issued this river flood warning at Jun 21, 2019, 10:12 AM EDT for Trumbull County, Ohio. It was in force for 24 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 21, 2019, 10:12 AM EDT (14:12 UTC)
- Expired
- Jun 22, 2019, 10:12 AM EDT
- In force
- 24 hr
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Flood severity
- Minor
County Trumbull County, OH
The radar
The Cleveland radar (KCLE), 77 km from the middle of the area, began a volume at 14:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Eagle Creek (Trumbull Co) at Phalanx Station (PHAO1). The gauge peaked at 11.24 ft at Jun 21, 2019, 8:00 PM EDT.
- Action stage
- 8 ft
- Minor stage
- 9.5 ft
- Moderate stage
- 13.5 ft
- Major stage
- 15 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03093000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
774
WGUS41 KCLE 211412
FLWCLE
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Cleveland OH
1012 AM EDT Fri Jun 21 2019
...The National Weather Service in Cleveland has issued a flood
warning for the following rivers in Ohio...
Eagle Creek At Phalanx Station
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive your car through flooded roadways. The water may be
deeper than it appears. Turn around...don't drown!
Stay tuned to NOAA weather radio and other local media for further
details and updates.
&&
OHC155-212211-
/O.NEW.KCLE.FL.W.0080.190621T1412Z-190622T1930Z/
/PHAO1.1.ER.190621T1330Z.190621T2100Z.190622T1330Z.UU/
1012 AM EDT Fri Jun 21 2019
The National Weather Service in Cleveland has issued a
* Flood Warning for
The Eagle Creek At Phalanx Station
* until Saturday afternoon.
* At 10 AM the stage was 9.6 feet.
* Flood stage is 9.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* The river will continue rising to near 10.6 feet by late this
afternoon. The river will fall below flood stage Saturday morning.
* At 11.0 feet...Barclay Messerly Road, McConnell East, and Knowlton
Roads will be flooded and impassable.
&&
LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
4124 8095 4125 8100
$$
Sefcovic5 follow-up statements
536
WGUS81 KCLE 211543
FLSCLE
Flood Statement
National Weather Service Cleveland OH
1143 AM EDT Fri Jun 21 2019
...The flood warning continues for the following rivers in Ohio...
Huron River Near Milan
Killbuck Creek Near Killbuck
Mahoning River At Leavittsburg
Eagle Creek Above Findlay
Portage River At Woodville
Black River At Elyria
Scioto River Near Prospect
Eagle Creek At Phalanx Station
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive your car through flooded roadways. The water may be
deeper than it appears. Turn around...don't drown!
Stay tuned to NOAA weather radio and other local media for further
details and updates.
&&
OHC143-173-212343-
/O.CON.KCLE.FL.W.0078.000000T0000Z-190623T1200Z/
/WDVO1.1.ER.190621T0918Z.190622T0000Z.190623T0600Z.NO/
1143 AM EDT Fri Jun 21 2019
The flood warning continues for
The Portage River At Woodville.
* Until Sunday morning.
* At 11:30 AM Friday the stage was...9.8 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 9.0 feet.
* The river will rise to near 10.3 feet by this evening. The river
will fall below flood stage early Sunday morning.
* At 11.0 feet...Water over State Route 105 in Sandusky County. Water
near homes on Water, Bierley, and Bridge Streets in Pemberville.
The river floods Trail Marker Park up to Erie Street in Woodville.
&&
LAT...LON 4136 8354 4148 8334 4143 8334 4135 8349
$$
OHC043-212106-
/O.EXT.KCLE.FL.W.0075.000000T0000Z-190621T2106Z/
/MILO1.2.ER.190621T0133Z.190621T0745Z.190621T1506Z.NO/
1143 AM EDT Fri Jun 21 2019
...Flood warning extended until this afternoon...The flood warning
continues for
The Huron River Near Milan.
* Until this afternoon.
* At 10:30 AM Friday the stage was...18.2 feet.
* Minor flooding is occurring and Nonflood flooding is forecast.
* Flood stage is 18.0 feet.
* The river will fall to below flood stage by late this morning.
* At 18.0 feet...Flooding occurs in lying areas along the river from
Milan to Franklin Flats.
&&
LAT...LON 4140 8257 4138 8252 4129 8257 4129 8265
$$
OHC093-212343-
/O.CON.KCLE.FL.W.0077.000000T0000Z-190622T0000Z/
/ELRO1.1.ER.190621T0422Z.190621T0915Z.190621T1800Z.NO/
1143 AM EDT Fri Jun 21 2019
The flood warning continues for
The Black River At Elyria.
* From this afternoon until this evening.
* At 11:00 AM Friday the stage was...9.5 feet.
* Minor flooding is forecast.
* Flood stage is 9.5 feet.
* Forecast to rise above flood stage by this afternoon and rise to
near 9.5 feet by this afternoon. The river will fall below flood
stage by this afternoon.
* At 9.5 feet...Flooding begins south of Elyria in Carlisle Township
along Woodside Drive.
&&
LAT...LON 4146 8219 4148 8212 4139 8207 4127 8215
4128 8220 4140 8212
$$
OHC101-212343-
/O.CON.KCLE.FL.W.0061.000000T0000Z-190625T0336Z/
/PRGO1.2.ER.190616T0543Z.190620T0800Z.190624T2136Z.NO/
1143 AM EDT Fri Jun 21 2019
The flood warning continues for
The Scioto River Near Prospect.
* Until Monday evening.
* At 11:00 AM Friday the stage was...13.3 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 9.0 feet.
* The river will fall to below flood stage by Monday afternoon.
* At 13.5 feet...Flooding occurs along several streets north of
Market Street including North Elm Street, Northeast Street, Sellers
Street, and Mulberry Street. Extensive crop flooding. Highway 203
is covered with flood waters for 2 miles.
&&
LAT...LON 4052 8324 4055 8318 4044 8317 4044 8324
$$
OHC075-169-212343-
/O.EXT.KCLE.FL.W.0071.000000T0000Z-190624T0800Z/
/KILO1.1.ER.190619T0007Z.190621T1215Z.190624T0200Z.NO/
1143 AM EDT Fri Jun 21 2019
...Flood warning extended until late Sunday night...The flood warning
continues for
The Killbuck Creek Near Killbuck.
* Until late Sunday night.
* At 11:00 AM Friday the stage was...16.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 15.0 feet.
* The river will rise to near 16.5 feet by this afternoon. The river
will fall below flood stage Sunday night.
* At 17.0 feet...Private property on Water Street in the Village of
Killbuck flooded. Several county and local roads impassable
including State Route 60 south and County Road 621.
&&
LAT...LON 4099 8203 4099 8193 4067 8190 4045 8191
4045 8202 4067 8202
$$
OHC155-212343-
/O.EXT.KCLE.FL.W.0076.000000T0000Z-190624T0000Z/
/LEAO1.1.ER.190621T0507Z.190621T1515Z.190623T1800Z.NO/
1143 AM EDT Fri Jun 21 2019
...Flood warning extended until Sunday evening...The flood warning
continues for
The Mahoning River At Leavittsburg.
* From Saturday night until Sunday evening.
* At 11:15 AM Friday the stage was...11.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 10.0 feet.
* The river will fall to below flood stage by Sunday afternoon.
* At 11.0 feet...Flood waters may begin to affect operations in
industrial low lying areas in town.
&&
LAT...LON 4123 8100 4124 8092 4129 8084 4121 8086
4116 8100
$$
OHC063-212108-
/O.EXT.KCLE.FL.W.0079.000000T0000Z-190621T2108Z/
/FECO1.1.ER.190621T0922Z.190621T1400Z.190621T1508Z.UU/
1143 AM EDT Fri Jun 21 2019
...Flood warning extended until this afternoon...The flood warning
continues for
The Eagle Creek Above Findlay.
* Until this afternoon.
* At 11:00 AM Friday the stage was...9.2 feet.
* Minor flooding is occurring and Nonflood flooding is forecast.
* Flood stage is 9.0 feet.
* The river will fall to below flood stage by late this morning.
* At 10.0 feet...Water from the Eagle Creek will impact portions of
South Blanchard Street, Brookside Drive, Fremont and Graceland
Streets. The intersections of Beechmont Drive with Fairmont and
Rosemont Drives flood.
&&
LAT...LON 4104 8366 4104 8363 4087 8366 4087 8370
$$
OHC155-212343-
/O.CON.KCLE.FL.W.0080.000000T0000Z-190622T1930Z/
/PHAO1.1.ER.190621T1330Z.190621T2100Z.190622T1330Z.UU/
1143 AM EDT Fri Jun 21 2019
The flood warning continues for
The Eagle Creek At Phalanx Station.
* Until Saturday afternoon.
* At 11:00 AM Friday the stage was...9.8 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 9.5 feet.
* The river will rise to near 10.6 feet by late this afternoon. The
river will fall below flood stage Saturday morning.
* At 11.0 feet...Barclay Messerly Road, McConnell East, and Knowlton
Roads will be flooded and impassable.
&&
LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
4124 8095 4125 8100
$$
BM784
WGUS81 KCLE 211935
FLSCLE
Flood Statement
National Weather Service Cleveland OH
335 PM EDT Fri Jun 21 2019
...The flood warning continues for the following rivers in Ohio...
Portage River At Woodville
Scioto River Near Prospect
Killbuck Creek Near Killbuck
Mahoning River At Leavittsburg
Eagle Creek At Phalanx Station
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive your car through flooded roadways. The water may be
deeper than it appears. Turn around...don't drown!
Stay tuned to NOAA weather radio and other local media for further
details and updates.
&&
OHC143-173-220334-
/O.EXT.KCLE.FL.W.0078.000000T0000Z-190623T0100Z/
/WDVO1.1.ER.190621T0918Z.190622T0000Z.190622T1900Z.NO/
335 PM EDT Fri Jun 21 2019
...Flood warning extended until Saturday evening...The flood warning
continues for
The Portage River At Woodville.
* Until Saturday evening.
* At 3:30 PM Friday the stage was...10.1 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 9.0 feet.
* The river will rise to near 10.6 feet by this evening. The river
will fall below flood stage Saturday afternoon.
* At 11.0 feet...Water over State Route 105 in Sandusky County. Water
near homes on Water, Bierley, and Bridge Streets in Pemberville.
The river floods Trail Marker Park up to Erie Street in Woodville.
&&
LAT...LON 4136 8354 4148 8334 4143 8334 4135 8349
$$
OHC101-220334-
/O.CON.KCLE.FL.W.0061.000000T0000Z-190625T0336Z/
/PRGO1.2.ER.190616T0543Z.190620T0800Z.190624T2136Z.NO/
335 PM EDT Fri Jun 21 2019
The flood warning continues for
The Scioto River Near Prospect.
* Until Monday evening.
* At 3:00 PM Friday the stage was...13.2 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 9.0 feet.
* The river will fall to below flood stage by Monday afternoon.
* At 13.5 feet...Flooding occurs along several streets north of
Market Street including North Elm Street, Northeast Street, Sellers
Street, and Mulberry Street. Extensive crop flooding. Highway 203
is covered with flood waters for 2 miles.
&&
LAT...LON 4052 8324 4055 8318 4044 8317 4044 8324
$$
OHC075-169-220334-
/O.CON.KCLE.FL.W.0071.000000T0000Z-190624T0800Z/
/KILO1.1.ER.190619T0007Z.190621T1900Z.190624T0200Z.NO/
335 PM EDT Fri Jun 21 2019
The flood warning continues for
The Killbuck Creek Near Killbuck.
* Until late Sunday night.
* At 3:00 PM Friday the stage was...16.7 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 15.0 feet.
* The river will fall to below flood stage by Sunday night.
* At 17.0 feet...Private property on Water Street in the Village of
Killbuck flooded. Several county and local roads impassable
including State Route 60 south and County Road 621.
&&
LAT...LON 4099 8203 4099 8193 4067 8190 4045 8191
4045 8202 4067 8202
$$
OHC155-220334-
/O.CON.KCLE.FL.W.0076.000000T0000Z-190624T0000Z/
/LEAO1.1.ER.190621T0507Z.190621T1915Z.190623T1800Z.NO/
335 PM EDT Fri Jun 21 2019
The flood warning continues for
The Mahoning River At Leavittsburg.
* From Saturday night until Sunday evening.
* At 3:15 PM Friday the stage was...11.1 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 10.0 feet.
* The river will fall to below flood stage by Sunday afternoon.
* At 11.0 feet...Flood waters may begin to affect operations in
industrial low lying areas in town.
&&
LAT...LON 4123 8100 4124 8092 4129 8084 4121 8086
4116 8100
$$
OHC155-220334-
/O.CON.KCLE.FL.W.0080.000000T0000Z-190622T1930Z/
/PHAO1.1.ER.190621T1330Z.190622T0000Z.190622T1330Z.UU/
335 PM EDT Fri Jun 21 2019
The flood warning continues for
The Eagle Creek At Phalanx Station.
* Until Saturday afternoon.
* At 3:00 PM Friday the stage was...10.8 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 9.5 feet.
* The river will rise to near 11.3 feet by this evening. The river
will fall below flood stage Saturday morning.
* At 11.0 feet...Barclay Messerly Road, McConnell East, and Knowlton
Roads will be flooded and impassable.
&&
LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
4124 8095 4125 8100
$$
BM801
WGUS81 KCLE 220309
FLSCLE
Flood Statement
National Weather Service Cleveland OH
1109 PM EDT Fri Jun 21 2019
...The flood warning continues for the following rivers in Ohio...
Portage River At Woodville
Killbuck Creek Near Killbuck
Mahoning River At Leavittsburg
...The flood warning continues for the following rivers in Ohio...
Scioto River Near Prospect
Eagle Creek At Phalanx Station
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive your car through flooded roadways. The water may be
deeper than it appears. Turn around...don't drown!
Stay tuned to NOAA weather radio and other local media for further
details and updates.
&&
OHC143-173-221109-
/O.EXT.KCLE.FL.W.0078.000000T0000Z-190623T1513Z/
/WDVO1.1.ER.190621T0918Z.190622T1200Z.190623T0913Z.NO/
1109 PM EDT Fri Jun 21 2019
...Flood warning extended for
The Portage River At Woodville.
* Until Sunday morning.
* At 10:30 PM Friday the stage was...11.1 feet.
* Minor flooding is occurring and is forecast.
* Flood stage is 9.0 feet.
* The river will rise to near 11.4 feet by Saturday morning. The
river will fall below flood stage Sunday morning.
* At 11.0 feet...Water over State Route 105 in Sandusky County.
Water near homes on Water, Bierley, and Bridge Streets in
Pemberville. The river floods Trail Marker Park up to Erie
Street in Woodville.
&&
LAT...LON 4136 8354 4148 8334 4143 8334 4135 8349
$$
OHC101-221109-
/O.CON.KCLE.FL.W.0061.000000T0000Z-190625T0336Z/
/PRGO1.2.ER.190616T0543Z.190620T0800Z.190624T2136Z.NO/
1109 PM EDT Fri Jun 21 2019
The flood warning continues for
The Scioto River Near Prospect.
* Until Monday evening.
* At 10:00 PM Friday the stage was...12.9 feet.
* Minor flooding is occurring and is forecast.
* Flood stage is 9.0 feet.
* The river will fall to below flood stage by Monday afternoon.
* At 12.0 feet...Highway 203 inaccessible north of Prospect.
Elm and West River Road are flooded. Prospect and Upper Sandusky
Roads are also flooded.
* At 13.5 feet...Flooding occurs along several streets north of
Market Street including North Elm Street, Northeast Street, Sellers
Street, and Mulberry Street. Extensive crop flooding. Highway 203
is covered with flood waters for 2 miles.
&&
LAT...LON 4052 8324 4055 8318 4044 8317 4044 8324
$$
OHC075-169-221109-
/O.EXT.KCLE.FL.W.0071.000000T0000Z-190625T0000Z/
/KILO1.1.ER.190619T0007Z.190622T0045Z.190624T1800Z.NO/
1109 PM EDT Fri Jun 21 2019
...Flood warning extended for
The Killbuck Creek Near Killbuck.
* Until Monday evening.
* At 10:00 PM Friday the stage was...16.7 feet.
* Minor flooding is occurring and is forecast.
* Flood stage is 15.0 feet.
* The river will rise to near 16.9 feet by Saturday morning. The
river will fall below flood stage Monday afternoon.
* At 16.0 feet...Flooded roads in and near Killbuck include Water
Street, County Road 621, State Route 60 south, as well as local
low lying roads. Holmes county fairgrounds inundated.
* At 17.0 feet...Private property on Water Street in the Village of
Killbuck flooded. Several county and local roads impassable
including State Route 60 south and County Road 621.
&&
LAT...LON 4099 8203 4099 8193 4067 8190 4045 8191
4045 8202 4067 8202
$$
OHC155-221109-
/O.EXT.KCLE.FL.W.0076.000000T0000Z-190623T2100Z/
/LEAO1.1.ER.190621T0507Z.190622T0600Z.190623T1500Z.NO/
1109 PM EDT Fri Jun 21 2019
...Flood warning extended for
The Mahoning River At Leavittsburg.
* Until Sunday afternoon.
* At 10:15 PM Friday the stage was...11.1 feet.
* Minor flooding is occurring and is forecast.
* Flood stage is 10.0 feet.
* The river will rise to near 11.2 feet by late tonight. The river
will fall below flood stage Sunday afternoon.
* At 11.0 feet...Flood waters may begin to affect operations in
industrial low lying areas in town.
&&
LAT...LON 4123 8100 4124 8092 4129 8084 4121 8086
4116 8100
$$
OHC155-221109-
/O.CON.KCLE.FL.W.0080.000000T0000Z-190622T1930Z/
/PHAO1.1.ER.190621T1330Z.190622T0030Z.190622T1330Z.UU/
1109 PM EDT Fri Jun 21 2019
The flood warning continues for
The Eagle Creek At Phalanx Station.
* Until Saturday afternoon.
* At 9:00 PM Friday the stage was...11.2 feet.
* Minor flooding is occurring and is forecast.
* Flood stage is 9.5 feet.
* The river will fall to below flood stage by Saturday afternoon.
* At 11.0 feet...Barclay Messerly Road, McConnell East, and Knowlton
Roads will be flooded and impassable.
&&
LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
4124 8095 4125 8100
$$496
WGUS81 KCLE 221037
FLSCLE
Flood Statement
National Weather Service Cleveland OH
637 AM EDT Sat Jun 22 2019
...The flood warning continues for the following rivers in Ohio...
Portage River At Woodville
Scioto River Near Prospect
Killbuck Creek Near Killbuck
Mahoning River At Leavittsburg
Eagle Creek At Phalanx Station
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive your car through flooded roadways. The water may be
deeper than it appears. Turn around...don't drown!
Stay tuned to NOAA weather radio and other local media for further
details and updates.
&&
OHC143-173-221837-
/O.EXT.KCLE.FL.W.0078.000000T0000Z-190623T2254Z/
/WDVO1.1.ER.190621T0918Z.190622T1800Z.190623T1654Z.NO/
637 AM EDT Sat Jun 22 2019
...Flood warning continues for
The Portage River At Woodville.
* Until Sunday evening.
* At 5:30 AM Saturday the stage was...11.8 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 9.0 feet.
* The river will rise to near 12.0 feet by this afternoon. The river
will fall below flood stage Sunday afternoon.
* At 13.0 feet...Flood waters inundate basements of property adjecent
to the river near Pemberville. The parking lot of the downtown
business district in Pemberville is flooded. Backwater from the
ditch east of Wayne Rd inundates South River Road. West of Wayne
Road, both North and South River Roads are inundated with feet of
water. In Woodville, Trail Marker Park and adjacent low lying roads
of Cherry Street and Erie Street are inundated. Backwater from the
ditch on State Route 105 west of State Route 582 covers the road.
&&
LAT...LON 4136 8354 4148 8334 4143 8334 4135 8349
$$
OHC101-221837-
/O.CON.KCLE.FL.W.0061.000000T0000Z-190625T0336Z/
/PRGO1.2.ER.190616T0543Z.190620T0800Z.190624T2136Z.NO/
637 AM EDT Sat Jun 22 2019
The flood warning continues for
The Scioto River Near Prospect.
* Until Monday evening.
* At 6:00 AM Saturday the stage was...12.6 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 9.0 feet.
* The river level was dropping and will fall to below flood
stage Monday afternoon.
* At 13.5 feet...Flooding occurs along several streets north of
Market Street including North Elm Street, Northeast Street, Sellers
Street, and Mulberry Street. Extensive crop flooding. Highway 203
is covered with flood waters for 2 miles.
&&
LAT...LON 4052 8324 4055 8318 4044 8317 4044 8324
$$
OHC075-169-221837-
/O.CON.KCLE.FL.W.0071.000000T0000Z-190625T0000Z/
/KILO1.1.ER.190619T0007Z.190622T0045Z.190624T1800Z.NO/
637 AM EDT Sat Jun 22 2019
The flood warning continues for
The Killbuck Creek Near Killbuck.
* Until Monday evening.
* At 6:00 AM Saturday the stage was...16.8 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 15.0 feet.
* The river will rise to near 17 feet this morning and then
begin to fall. The river will fall below flood stage Monday afternoon.
* At 17.0 feet...Private property on Water Street in the Village of
Killbuck flooded. Several county and local roads impassable
including State Route 60 south and County Road 621.
&&
LAT...LON 4099 8203 4099 8193 4067 8190 4045 8191
4045 8202 4067 8202
$$
OHC155-221837-
/O.CON.KCLE.FL.W.0076.000000T0000Z-190623T2100Z/
/LEAO1.1.ER.190621T0507Z.190622T0630Z.190623T1500Z.NO/
637 AM EDT Sat Jun 22 2019
The flood warning continues for
The Mahoning River At Leavittsburg.
* Until Sunday afternoon.
* At 6:15 AM Saturday the stage was...11.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 10.0 feet.
* The river has crested and will fall today. The river
will fall below flood stage Sunday morning.
* At 11.0 feet...Flood waters may begin to affect operations in
industrial low lying areas in town.
&&
LAT...LON 4123 8100 4124 8092 4129 8084 4121 8086
4116 8100
$$
OHC155-221837-
/O.CON.KCLE.FL.W.0080.000000T0000Z-190622T1930Z/
/PHAO1.1.ER.190621T1330Z.190622T0030Z.190622T1330Z.UU/
637 AM EDT Sat Jun 22 2019
The flood warning continues for
The Eagle Creek At Phalanx Station.
* Until this afternoon.
* At 6:00 AM Saturday the stage was...9.8 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 9.5 feet.
* The river will fall to below flood stage this morning.
* At 9.5 feet...Barclay Messerly Road south of the Warren Airport in
Braceville floods. Knowlton Road will be threatened.
&&
LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
4124 8095 4125 8100
$$184
WGUS81 KCLE 221412
FLSCLE
Flood Statement
National Weather Service Cleveland OH
1012 AM EDT Sat Jun 22 2019
...The flood warning is cancelled for the following rivers in Ohio...
Eagle Creek At Phalanx Station
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive your car through flooded roadways. The water may be
deeper than it appears. Turn around...don't drown!
Stay tuned to NOAA weather radio and other local media for further
details and updates.
&&
OHC155-221442-
/O.CAN.KCLE.FL.W.0080.000000T0000Z-190622T1930Z/
/PHAO1.1.ER.190621T1330Z.190622T0030Z.190622T1043Z.UU/
1012 AM EDT Sat Jun 22 2019
The flood warning is cancelled for
The Eagle Creek At Phalanx Station.
* At 10:00 AM Saturday the stage was...8.3 feet.
* Flood stage is 9.5 feet.
* The river will continue to fall this afternoon.
&&
LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
4124 8095 4125 8100
$$
BMWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Jun 21, 10:08 AM EDT, 4 minutes earlier.
Area forecast discussion, Jun 21, 10:08 AM EDT, 4 minutes before
Area Forecast Discussion National Weather Service Cleveland OH 1008 AM EDT Fri Jun 21 2019 .SYNOPSIS... High pressure will build east across the area today and Saturday. A warm front will lift northeast across the area Sunday. Low pressure will move through the central Great Lakes Monday and drag a cold front through the area early Tuesday as it moves into Ontario. && .NEAR TERM /THROUGH SATURDAY/... Dry conditions will continue through the day allowing water levels to continue receding across the area. Previous Discussion... High pressure will continue building into the area today and will remain in control into Saturday as an upper ridge sharpens just west of the area. The main issue for today will be how fast the region clears as the drier air moves in. There has been rapid clearing west but the lake will help to hold onto the deck further east, at least for a couple hours. Will also hold onto a very small pops far east as well. Otherwise expect plenty of sun today. Saturday a warm front will be moving northeast into the lower Ohio Valley. No real concern for the area except that there will likely be a few more clouds west vs east for the afternoon. Believe any precip that develops in association with the boundary will remain west of the region. Highs generally low to mid 70s. && .SHORT TERM /SATURDAY NIGHT THROUGH MONDAY NIGHT/... An upper ridge will slowly build eastward across the Great Lakes/Ohio valley region into New England/Mid Atlantic region through the short term period. This ridge is expected to keep most of the area dry Saturday night and Sunday as a warm front sits just south and west of the forecast area. The warm front will lift north through the area Sunday night as surface low pressure tracks northeast across the northern Great Lakes. This will bring some better precip chances to the area. A stronger low will lift northeast through the Great Lakes Monday and Monday night, bringing a cold front east across the region. Have continued with general low likely range pops across the area. Highs Sunday/Monday will be seasonable, in the upper 70s to low 80s. After cooler lows tomorrow night in the low 50s to around 60s, lows will only fall into the mid 60s Sunday night and Monday night. && .LONG TERM /TUESDAY THROUGH THURSDAY/... The long term period is expected to be fairly seasonable with respect to temperatures, and high pressure moves east across the area Tuesday followed by a fairly zonal/flat upper level pattern through the remainder of the week. A central CONUS ridge will slowly try to build northeast into the Great Lakes region by the end of the week, which could usher in an extended period of above normal temperatures towards the end of this forecast period through next weekend, which would be the first stretch of above normal temperatures this month. Precip chances will be sporadic through the period, with a few waves/fronts moving through the area, particularly Wednesday afternoon/night. Tuesday highs will be around 80 degrees, but will warm to the low/mid 80s by Thursday. && .AVIATION /12Z Friday THROUGH Tuesday/... High pressure and dry air will continue to build into the area today. Could see an isolated MVFR CIGS KYNG and KERI through 14Z or so but otherwise expect VFR conditions today and tonight. OUTLOOK...Non-VFR possible Saturday Night and Sunday west. Non- VFR possible across the entire area Sunday night and Monday. && .MARINE... Northerly winds will slowly subside early this morning as low pressure over eastern PA/NJ moves towards Nova Scotia. Will allow the small craft/beach hazards to continue through 11Z. High pressure centered over Hudson Bay will build southeast through the Great Lakes today through Saturday. This will keep winds rather light through this period, with a slight easterly component, especially across the western basin. Easterly winds will increase through Sunday as a warm front lifts north towards the lake, with the front moving across the lake Sunday night and winds becoming southerly. Winds will remain predominantly out of the southwest through midweek as a stronger low tracks across the northern lakes Monday night through Tuesday night. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...None. PA...None. MARINE...None. && SYNOPSIS...TK NEAR TERM...TK/MM SHORT TERM...Greenawalt LONG TERM...Greenawalt AVIATION...TK MARINE...Greenawalt
Hazardous weather outlook, Jun 21, 7:06 AM EDT, 3 hours 6 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 706 AM EDT Fri Jun 21 2019 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-221115- Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga- Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull- Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow- Holmes-Knox-Ashtabula Lakeshore-Northern Erie-Southern Erie- 706 AM EDT Fri Jun 21 2019 This Hazardous Weather Outlook is for north central Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ061-142>149-162>169-221115- Lake Erie open waters from Ripley to Buffalo NY- Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH- Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- Lake Erie open waters from Maumee Bay to Reno Beach OH- Lake Erie open waters from Reno Beach to The Islands OH- Lake Erie open waters from The Islands to Vermilion OH- Lake Erie open waters from Vermilion to Avon Point OH- Lake Erie open waters from Avon Point to Willowick OH- Lake Erie open waters from Willowick to Geneva-on-the-Lake OH- Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie open waters from Conneaut OH to Ripley NY- 706 AM EDT Fri Jun 21 2019 This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 9:10 PM EDT | River Flood Warning | CLE | Erie | 18 hr |
| Jun 20, 9:29 PM EDT | River Flood Warning | CLE | Trumbull | 47 hr |
| Jun 20, 10:08 PM EDT | Areal Flood Warning | CLE | Erie, Huron, Sandusky, Seneca | 12 hr |
| Jun 20, 10:18 PM EDT | Areal Flood Advisory | CLE | Portage | 3 hr |
| Jun 20, 10:43 PM EDT | River Flood Warning | CLE | Lorain | 19 hr |
| Jun 21, 12:22 AM EDT | River Flood Warning | CLE | Sandusky, Wood | 64 hr |
| Jun 21, 6:05 AM EDT | River Flood Warning | CLE | Hancock | 9 hr |
Nearby
River Flood Warnings in Ohio, 2019Every river flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.